MAUDE Adverse Event Report: MEDTRONIC DOMINICANA STRATA®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC DOMINICANA STRATA®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 27819
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported during the surgery when the product was opened, it was found that the abdominal end connection was loose/detached.The device was replaced with a new one.There was a procedure delay of 10 minutes.The patient's status at the time of the report was alive-no injury.The patient's medical history was intracranial aneurysm.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STRATA®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19201143
Report Number9612501-2024-01089
Device Sequence Number8049277
Product Code JXG
UDI-Device Identifier00763000027391
UDI-Public00763000027391
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model Number27819
Device Catalogue Number27819
Device Lot Number0224850643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date04/29/2024
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale